On Hypercomplex Extensions of Quantum Theory

Abstract Full-Text HTML XML Download Download as PDF (Size:280KB) PP. 698-709
DOI: 10.4236/jmp.2015.65075    6,082 Downloads   6,589 Views   Citations
Author(s)    Leave a comment

ABSTRACT

This paper discusses quantum mechanical schemas for describing waves with non-abelian phases, Fock spaces of annihilation-creation operators for these structures, and the Feynman recipe for obtaining descriptions of particle interactions with external fields.

Cite this paper

Sepunaru, D. (2015) On Hypercomplex Extensions of Quantum Theory. Journal of Modern Physics, 6, 698-709. doi: 10.4236/jmp.2015.65075.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Eckmann, B. (1943) Commentarii Mathematici Helvetici, 15, 318-339.
http://dx.doi.org/10.1007/BF02565648
[2] Rost, M. (1996) Doc. Math. J. DMV, 1, 209-214.
[3] Moufang, R. (1933) Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 9, 207-222.
http://dx.doi.org/10.1007/BF02940648
[4] Dyson, F.J. (1990) American Journal of Physics, 58, 209-211.
http://dx.doi.org/10.1119/1.16188
[5] Yang, C.N. and Mills, R.L. (1954) Physical Review, 96, 191-201.
http://dx.doi.org/10.1103/PhysRev.96.191
[6] Shaw, R. (1955) Ph.D. Thesis, Cambridge University, Cambridge, pt. II, ch. III.
[7] Lee, C.R. (1990) Physics Letters A, 148, 146-148.
http://dx.doi.org/10.1016/0375-9601(90)90769-K
[8] Wong, S.K. (1970) Il Nuovo Cimento A, 65, 689-694.
http://dx.doi.org/10.1007/BF02892134

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.